# SDR TZR2005F00006

- Difficulty date: January 29, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N405TE
- Make and model: Cessna 401
- Aircraft serial: 4010121
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: T1ST712BCA01
- Part serial: 1126715
- Condition: Cracked
- Location: Nr 3
- Part time: 1,338 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED AT HEAD.  (K)
